# SDR CALA2014041790853

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 76,304 hours, 28,320 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FRAME STATION 620, 2 EACH TOP HOLES OF ATTACH ANGLE HAS DEEP GOUGES AROUND HOLES.  REPLACED ATTACH ANGLE IAW SRM 51-40-02.
